Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 162, NWS Kansas City, MO

June 15, 2008Andrew County, Gentry County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2008, 10:06 AM CDT for Andrew County, Gentry County, Nodaway County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 10:06 AM CDT (15:06 UTC)
Expired
Jun 15, 2008, 10:30 AM CDT
In force
24 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Andrew County, MO, Gentry County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 163 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:17 AM CDTTSTM WND GST 50Maryville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2017 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 151506
SVREAX
MOC003-075-147-151530-
/O.NEW.KEAX.SV.W.0162.080615T1506Z-080615T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1006 AM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ANDREW COUNTY IN NORTHWEST MISSOURI
  WESTERN GENTRY COUNTY IN NORTHWEST MISSOURI
  NODAWAY COUNTY IN NORTHWEST MISSOURI

* UNTIL 1030 AM CDT

* AT 1005 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BURLINGTON JUNCTION TO
  MARYVILLE TO SKIDMORE...AND MOVING SOUTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MARYVILLE BY 1015 AM CDT.
  RAVENWOOD BY 1025 AM CDT.
  7 MILES WEST OF STANBERRY BY 1030 AM CDT.

THE TOWNS OF ARKOE...BARNARD...CONCEPTION...GUILFORD...BOLCKOW...
CONCEPTION JUNCTION...ROSENDALE...CLYDE AND REA ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4032 9450 4006 9456 4005 9462 4003 9463
      3997 9476 4020 9509 4023 9507 4026 9508
      4027 9513 4037 9504 4049 9499
TIME...MOT...LOC 1506Z 306DEG 41KT 4044 9498 4032 9494
          4025 9504

$$

21
2 follow-up statements
000 
WWUS53 KEAX 151516
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 AM CDT SUN JUN 15 2008

MOC003-075-147-151530-
/O.CON.KEAX.SV.W.0162.000000T0000Z-080615T1530Z/
ANDREW MO-GENTRY MO-NODAWAY MO-
1017 AM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NODAWAY...WESTERN GENTRY AND NORTHEASTERN ANDREW COUNTIES UNTIL 1030
AM CDT...

AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MARYVILLE TO 6 MILES SOUTH
OF MARYVILLE TO 7 MILES EAST OF MAITLAND...MOVING SOUTHEAST AT 45
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RAVENWOOD BY 1025 AM CDT.
  7 MILES WEST OF STANBERRY BY 1030 AM CDT.

THE TOWNS OF CONCEPTION...GUILFORD...BOLCKOW...CONCEPTION JUNCTION...
ROSENDALE...CLYDE AND REA ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4046 9488 4032 9450 4006 9456 4005 9462
      4003 9463 3997 9476 4020 9509 4023 9507
      4026 9508 4047 9494
TIME...MOT...LOC 1517Z 306DEG 41KT 4036 9485 4024 9481
          4017 9491

$$

21
000 
WWUS53 KEAX 151529
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 AM CDT SUN JUN 15 2008

MOC003-075-147-151540-
/O.EXP.KEAX.SV.W.0162.000000T0000Z-080615T1530Z/
ANDREW MO-GENTRY MO-NODAWAY MO-
1030 AM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NODAWAY...WESTERN
GENTRY AND NORTHEASTERN ANDREW COUNTIES HAS EXPIRED...

AT 1027 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4046 9488 4032 9450 4006 9456 4005 9462
      4003 9463 3997 9476 4020 9509 4023 9507
      4026 9508 4047 9494
TIME...MOT...LOC 1530Z 306DEG 41KT 4027 9469 4015 9466
          4008 9476

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:40 AM CDT, 6 hours 26 minutes earlier.

Area forecast discussion, Jun 15, 3:40 AM CDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 AM CDT SUN JUN 15 2008

.DISCUSSION...

...POTENTIALLY SIGNIFICANT DAMAGING WIND EVENT POSSIBLE...

CURRENT TRENDS AND MODEL GUIDANCE SEEM TO BE CONVERGING ON A
POTENTIALLY SIGNIFICANT SEVERE WEATHER EPISODE FOR THIS AFTERNOON AND
EVENING. REGIONAL RADAR MOSAIC SHOWING ONGOING MCS ACROSS CENTRAL AND
EASTERN IOWA ATTM WITH ASSOCIATED OUTFLOW BOUNDARY SAGGING SOUTHWARD.
SFC OBSERVATIONS REVEALING LLVL MOISTURE RETURNING IN EARNEST ACROSS
THE SOUTHERN PLAINS WITH LOWER 70 DEWPOINTS APPROACHING THE KS/OK
BORDER. LLVL AIR MASS WILL BECOME INCREASINGLY MOIST DURING THE DAY
TODAY AS DEWPOINTS CLIMB INTO THE UPPER 60S TO LOWER 70S ACROSS THE
FORECAST AREA BY MID AFTERNOON.

MID LEVEL IMPULSE IS PROGGED TO PROGRESS FROM THE NORTHERN PLAINS
INTO THE GREAT LAKES THROUGH THE DAY TODAY. AS THIS OCCURS...SFC
BOUNDARY WILL PUSH SOUTHWARD AND INCH INTO NORTHWEST MISSOURI BY MID
MORNING. DEEP MOIST CONVECTION SEEMS INCREASINGLY POSSIBLE BY MID TO
LATE MORNING ALONG THE AFOREMENTIONED SFC BOUNDARY ACROSS NORTHEAST
KANSAS/NORTHWEST MISSOURI WITH ADDITIONAL CONVECTION LIKELY BY MID
AFTERNOON. AIR MASS ACROSS THE AREA WILL BECOME INCREASINGLY UNSTABLE
AS LLVL ENVIRONMENT MOISTENS AS MID LEVEL COOLING OVERSPREADS THE
AREA. THIS SHOULD YIELD STRONG TO EXTREME INSTABILITY BY MID
AFTERNOON WITH MLCAPE VALUES IN THE 3000-4000+ J/KG RANGE. THIS WILL
LEAD TO INTENSE UPDRAFT POTENTIAL AS STORMS BECOME MORE WIDESPREAD
DURING THE AFTERNOON HOURS. IN ADDITION...MAGNITUDE OF DEEP LAYER
SHEAR ALONG WITH VEERING WIND PROFILES SHOULD SUPPORT SUPERCELL
STRUCTURES...AT LEAST WITH INITIAL CONVECTION THAT DEVELOPS. GIVEN
STEEPENING LAPSE RATES AND HIGH INSTABILITY...INITIAL UPDRAFTS
ASSOCIATED WITH CONVECTION WILL LIKELY RESULT IN LARGE HAIL...SOME
POTENTIALLY VERY LARGE...ESPECIALLY ASSOCIATED WITH AFOREMENTIONED
SUPERCELLS. TORNADO POTENTIAL SEEMS LESS OF A THREAT GIVEN ONLY
MODEST LLVL FLOW EXPECTED. HOWEVER...ONE CANNOT IGNORE THE VEERING
PROFILES EXPECTED BY MID-AFTERNOON WHICH SHOULD RESULT IN SOMEWHAT
ENLARGED HODOGRAPHS. THIS ALONG WITH 0-3KM CAPE VALUES APPROACHING
200 J/KG AND NEARLY DRY ADIABATIC LLVL LAPSE RATES WILL SUPPORT AT
LEAST AN ISOLATED TORNADO THREAT WITH THE INITIAL ACTIVITY.
ALSO...WITH DCAPE VALUES APPROACHING 1500 J/KG...POTENTIAL FOR
DAMAGING WINDS WITH BE FAIRLY HIGH. STORMS MAY TEND TO BECOME MORE
OUTFLOW DOMINANT WITH TIME GIVEN MAGNITUDE OF LLVL WIND FIELDS ALONG
WITH STORM SEEDING BECOMING MORE LIKELY AS STORMS INCREASE IN
COVERAGE.

THE DAMAGING WIND THREAT WILL BECOME INCREASINGLY LIKELY BY MID TO
LATE AFTERNOON AS STORMS INCREASE IN COVERAGE WITHIN WEAKLY CAPPED
AIR MASS AND COLD POOL GENERATION BECOMES ESTABLISHED. AN INTENSE
FORWARD PROPAGATING MCS APPEARS LIKELY BY LATE THIS AFTERNOON AND
EVENING...ESPECIALLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. MCS
EXPECTED TO PROPAGATE SOUTH-SOUTHEASTWARD GIVEN MID LEVEL FLOW WHILE
INTENSIFYING AND BEING AIDED BY STRENGTHENING LLJ. GIVEN MAGNITUDE OF
INSTABILITY AND LARGE COLD POOL GENERATION EXPECTED...THE POTENTIAL
FOR A WIDESPREAD DAMAGING WIND EVENT SEEMS POSSIBLE AS THE MCS RACES
SOUTHWARD...WITH VERY STRONG WIND GUSTS POSSIBLE AT TIMES.

NEXT CONCERN IS WITH POTENTIAL FOR HEAVY RAINFALL AS PRECIPITABLE
WATER VALUES CLIMB ABOVE 1.5 IN BY THIS AFTERNOON. NAM BUFR SOUNDINGS
SHOWING RAPID MOISTENING OF THE ATMOSPHERIC COLUMN BY MID AFTERNOON
WHILE MAINTAINING STEEP LAPSE RATES THROUGHOUT THE EVENT. THIS
SHOULD RESULT IN HEAVY RAINFALL RATES WITH ANY CONVECTION THAT
DEVELOPS. HOWEVER...GIVEN THE SPEED OF SOUTHWARD PROPAGATION
EXPECTED...DECIDED TO HOLD OFF ON ANY HEADLINES THINKING FLOODING
SHOULD REMAIN LOCALIZED.

MCS SHOULD BE SOUTH OF THE AREA BY 06-12Z TONIGHT AND HAVE TAPERED
POPS ACCORDINGLY. OTHERWISE...NO SIGNIFICANT CHANGES MADE TO THE
REMAINDER OF THE FORECAST.

DEROCHE

&&

.AVIATION...

FOR THE EVENING HOURS...CLEAR SKIES WILL CONTINUE WITH WINDS
DIMINISHING AND BACKING INTO THE SOUTH-SOUTHEAST.

ATTENTION THEN TURNS TO SE NEBRASKA/SW IOWA LATE TONIGHT AS MODEST
LOW LEVEL JET BEGINS TO DELIVER A WARM/MOIST AIRMASS
NORTHWARD...INTERSECTING THE EDGE OF A STOUT CAPPING INVERSION.
INITIAL MCS DEVELOPMENT APPEARS LIKELY IN THIS REGION BETWEEN 09 AND
12Z.

WHILE CONDITIONS APPEAR FAVORABLE FOR SEVERE CONVECTION IMPACTING
THE TERMINALS TOMORROW...THE QUESTION REMAINS TIMING. INITIAL MCS
COULD TRANSLATE EAST/SOUTHEAST WITH A SECONDARY AREA DEVELOPING
ALONG THE KS/MO BORDER BY EARLY AFTERNOON. CURRENT TAFS ARE LEANING
TOWARD THIS EVOLUTION. VERY UNSTABLE AIRMASS...STRONG VERTICAL WIND
SHEAR AND THE AMOUNT OF DRY/COOL MID LEVEL AIR UPSTREAM OVER THE
CENTRAL PLAINS SUGGESTS THAT ONE OR MORE DAMAGING BOW ECHOES ARE
LIKELY. PROB30 GROUP FOR NOW INDICATES THIS POTENTIAL WITH MOST
LIKELY TIME PERIOD FOR STRONG/SEVERE CONVECTION.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 15, 5:48 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 AM CDT SUN JUN 15 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
548 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

...A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE ACROSS THE
REGION TODAY AND TONIGHT...

A VERY MOIST AIRMASS IS SPREADING BACK INTO THE REGION THIS MORNING
AND WILL CONTINUE THROUGH THIS AFTERNOON. WITH ABUNDANT SUNSHINE
FORECAST INTO THE EARLY AFTERNOON...AN EXTREMELY UNSTABLE AIRMASS IS
EXPECTED TO BE IN PLACE AHEAD OF A STRONG COLD FRONT WHICH WILL PUSH INTO
NORTHWEST MISSOURI AND NORTHEAST KANSAS DURING THE EARLY AFTERNOON
HOURS. RAPID SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG THIS
BOUNDARY...INITIALLY IN THE FORM OF SUPERCELLS CAPABLE OF PRODUCING
LARGE HAIL...SOME POTENTIALLY VERY LARGE...AND POSSIBLY AN ISOLATED
TORNADO. THESE STORMS ARE EXPECTED TO QUICKLY ORGANIZE INTO A LARGE
SQUALL LINE AND ACCELERATE SOUTHWARD DURING THE AFTERNOON AND EARLY
EVENING HOURS WITH THE POTENTIAL FOR A WIDESPREAD DAMAGING WIND
EVENT WITH SOME VERY STRONG GUSTS POSSIBLE. IN ADDITION...THE
COMBINATION OF INSTABILITY AND DEEP TROPICAL MOISTURE WILL RESULT IN
TORRENTIAL RAINFALL WITH HOURLY RAINFALL AMOUNTS UPWARDS OF TWO
INCHES POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLOODING.

PERSONS WITH OUTDOOR PLANS ON FATHERS DAY SHOULD REMAIN ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO QUICKLY MOVE
TO SAFE SHELTER IF THREATENING WEATHER APPROACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING ACROSS A LARGE PORTION OF THE OUTLOOK AREA.

DEROCHE

In the hours before

Special weather statement, Jun 15, 9:43 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
943 AM CDT SUN JUN 15 2008

MOZ001-002-151515-
ATCHISON-NODAWAY-
943 AM CDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN ATCHISON AND NODAWAY
COUNTIES UNTIL 1015 AM CDT...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
COIN TO 7 MILES WEST OF BURLINGTON JUNCTION TO TARKIO...MOVING EAST
AT 45 MPH.

THESE STORMS WILL BE NEAR...
  BURLINGTON JUNCTION BY 950 AM CDT.
  SKIDMORE BY 1000 AM CDT.
  HOPKINS BY 1005 AM CDT.
  MARYVILLE BY 1015 AM CDT.

THE TOWNS OF ELMO...CLEARMONT...QUITMAN AND PICKERING ARE ALSO IN THE
PATH OF THESE STORMS.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:50 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray25 min
Jun 15, 12:00 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
Jun 15, 1:16 PM CDTSevere Thunderstorm WarningEAXHenry44 min
Jun 15, 1:45 PM CDTAreal Flood AdvisoryEAXBates, Cass, Johnson6 hr
Jun 15, 2:10 PM CDTAreal Flood AdvisoryEAXBates, Henry6 hr
Jun 15, 2:37 PM CDTFlash Flood WarningEAXHenry12 hr
Jun 15, 3:44 PM CDTAreal Flood AdvisoryEAXAndrew, DeKalb, Gentry, Nodaway6 hr
Jun 15, 5:24 PM CDTRiver Flood WarningEAXCass, Henry, Johnson4 hr
Jun 15, 5:24 PM CDTRiver Flood WarningEAXBates, Cass, Henry38 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.